# SDR AWXA200200918

- Difficulty date: September 7, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765725
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A .125 INCH CRACK WAS FOUND ON SKIN AT TEAR STRAP AFT, BS 420, STR 10 RT, CONFIRMED HFEC INSPECTION.  MAINTENANCE CUTOUT DAMAGE AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED 2 EACH REPAIR DOUBLERS AND FILLERS, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-3.
